# SDR ASAA2018112227086

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 18,344 hours, 5,975 cycles
- System (JASC): 7603 · Power Lever
- Part: Knob
- Part number: 654511714
- Condition: Loose
- Location: Thrust Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST LEVER KNOB IS LOOSE. GROUNDED - YES. TIGHTENED SCREW AND SECURED KNOB.
